# SDR USAA20090507EM029

- Difficulty date: May 3, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Part number: 1806010002
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CAPTAIN'S RIGHT ARMREST IS BROKEN AND BLOCKING SEAT ACCESS AND EGRESS FROM SEAT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S RIGHT ARMREST.
